# SDR SWAA2015071641966

- Difficulty date: July 8, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 27,994 hours, 16,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7530644
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD SEAT TRACK CORRODED AT BS 500D + 15, RBL 45.  REPAIRED SEAT TRACK IAW SRM & EA.
